Works matching DE "RECURSIVE functions"
Results: 1239
Integrating agricultural input expenditure into a partial equilibrium model of the South African agricultural sector.
- Published in:
- Agrekon, 2011, v. 50, n. 2, p. 83, doi. 10.1080/03031853.2011.589982
- By:
- Publication type:
- Article
Learning directed relational models with recursive dependencies.
- Published in:
- Machine Learning, 2012, v. 89, n. 3, p. 299, doi. 10.1007/s10994-012-5308-5
- By:
- Publication type:
- Article
Recursive Monotonicity of the Scorix: Borda Meets Condorcet.
- Published in:
- Group Decision & Negotiation, 2017, v. 26, n. 4, p. 793, doi. 10.1007/s10726-017-9525-y
- By:
- Publication type:
- Article
Recursive Model Identification for the Evaluation of Baroreflex Sensitivity.
- Published in:
- Acta Biotheoretica, 2016, v. 64, n. 4, p. 469, doi. 10.1007/s10441-016-9295-y
- By:
- Publication type:
- Article
Recursive Krylov-based multigrid cycles.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 5, p. 473, doi. 10.1002/nla.542
- By:
- Publication type:
- Article
Analysis of the direct and indirect a posteriori RLSL algorithm.
- Published in:
- Numerical Linear Algebra with Applications, 2001, v. 8, n. 6/7, p. 453, doi. 10.1002/nla.249
- By:
- Publication type:
- Article
Preconditioning by incomplete block elimination <FNR></FNR><FN>The research project was conducted at the Centre of Mathematics and its Applications at the Australian National University and was funded by Fujitsu Ltd/Japan. </FN>.
- Published in:
- Numerical Linear Algebra with Applications, 2000, v. 7, n. 7/8, p. 527, doi. 10.1002/1099-1506(200010/12)7:7/8<527::AID-NLA211>3.0.CO;2-O
- By:
- Publication type:
- Article
A nearly optimal preconditioning based on recursive red–black orderings.
- Published in:
- Numerical Linear Algebra with Applications, 1997, v. 4, n. 5, p. 369, doi. 10.1002/(SICI)1099-1506(199709/10)4:5<369::AID-NLA105>3.0.CO;2-A
- By:
- Publication type:
- Article
A comparison between a recursive method based on an inverse mechanical formulation and shape optimization for solving inverse form finding problems in isotropic elastoplasticity.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 423, doi. 10.1002/pamm.201410199
- By:
- Publication type:
- Article
Recursive polygon offset computing for rapid prototyping applications based on Voronoi diagrams.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 49, n. 9-12, p. 1019, doi. 10.1007/s00170-009-2454-4
- By:
- Publication type:
- Article
Performance approximation of re-entrant lines with unreliable exponential machines and finite buffers.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2010, v. 49, n. 9-12, p. 1151, doi. 10.1007/s00170-009-2465-1
- By:
- Publication type:
- Article
A new dynamic cellular learning automata-based skin detector.
- Published in:
- Multimedia Systems, 2009, v. 15, n. 5, p. 309, doi. 10.1007/s00530-009-0165-1
- By:
- Publication type:
- Article
Compressed Sensing Based Recursive Estimation of Doubly-Selective Channels for High-Mobility OFDM Systems.
- Published in:
- Wireless Personal Communications, 2018, v. 102, n. 2, p. 1387, doi. 10.1007/s11277-017-5201-4
- By:
- Publication type:
- Article
Robust Recursive H <sub>∞</sub> DOA Estimation Using Spatial Forward Linear Predictor.
- Published in:
- Wireless Personal Communications, 2008, v. 46, n. 4, p. 451, doi. 10.1007/s11277-008-9446-9
- By:
- Publication type:
- Article
A novel recursive algorithm for the calculation of the detailed identity coefficients.
- Published in:
- Genetics Selection Evolution, 2015, v. 47, p. 1, doi. 10.1186/s12711-015-0108-6
- By:
- Publication type:
- Article
Arithmetical Isomorphisms of Abelian p-Groups.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 4, p. 455, doi. 10.1007/s10958-014-2149-8
- By:
- Publication type:
- Article
Asymptotics in Random Recursive Circuits*.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 196, n. 1, p. 70, doi. 10.1007/s10958-013-1637-6
- By:
- Publication type:
- Article
To solving spectral problems for q-parameter polynomial matrices. II.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 6, p. 834, doi. 10.1007/s10958-012-0792-5
- By:
- Publication type:
- Article
Recursive expansions with respect to a chain of subspaces.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 6, p. 915, doi. 10.1007/s10958-011-0519-z
- By:
- Publication type:
- Article
Rogers Semilattices with Least and Greatest Elements in the Ershov Hierarchy.
- Published in:
- Algebra & Logic, 2022, v. 61, n. 3, p. 225, doi. 10.1007/s10469-022-09690-y
- By:
- Publication type:
- Article
One-Element Rogers Semilattices in the Ershov Hierarchy.
- Published in:
- Algebra & Logic, 2021, v. 60, n. 4, p. 284, doi. 10.1007/s10469-021-09653-9
- By:
- Publication type:
- Article
Constructing Punctually Categorical Semigroups.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 5, p. 408, doi. 10.1007/s10469-020-09614-8
- By:
- Publication type:
- Article
General Recursive Realizability and Basic Logic.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 5, p. 367, doi. 10.1007/s10469-020-09610-y
- By:
- Publication type:
- Article
A Computable Structure with Nonstandard Computability.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 5, p. 425, doi. 10.1007/s10469-017-9463-4
- By:
- Publication type:
- Article
The Diversity of Categoricity Without Delay.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 2, p. 171, doi. 10.1007/s10469-017-9437-6
- By:
- Publication type:
- Article
Existence and Uniqueness of Structures Computable in Polynomial Time.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 1, p. 72, doi. 10.1007/s10469-016-9377-6
- By:
- Publication type:
- Article
Abelian p-groups and autostability relative to an oracle.
- Published in:
- Algebra & Logic, 2013, v. 52, n. 4, p. 269, doi. 10.1007/s10469-013-9241-x
- By:
- Publication type:
- Article
Σ-Uniform structures and Σ-functions. II.
- Published in:
- Algebra & Logic, 2012, v. 51, n. 1, p. 89, doi. 10.1007/s10469-012-9172-y
- By:
- Publication type:
- Article
Descriptive properties on admissible sets.
- Published in:
- Algebra & Logic, 2010, v. 49, n. 2, p. 160, doi. 10.1007/s10469-010-9087-4
- By:
- Publication type:
- Article
Complexity of Ehrenfeucht models.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 5, p. 289, doi. 10.1007/s10469-006-0027-2
- By:
- Publication type:
- Article
Uniformity in Computable Structure Theory.
- Published in:
- Algebra & Logic, 2003, v. 42, n. 5, p. 318, doi. 10.1023/A:1025971406116
- By:
- Publication type:
- Article
THE FUZZY D’ALEMBERT SOLUTIONS OF THE FUZZY WAVE EQUATION UNDER GENERALIZED DIFFERENTIABILITY.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 1, p. 91, doi. 10.22103/jmmr.2022.18845.1194
- By:
- Publication type:
- Article
Subgame Perfection in Positive Recursive Games with Perfect Information.
- Published in:
- Mathematics of Operations Research, 2010, v. 35, n. 1, p. 192, doi. 10.1287/moor.1090.0437
- By:
- Publication type:
- Article
A GENERALIZED STOCHASTIC DIFFERENTIAL UTILITY.
- Published in:
- Mathematics of Operations Research, 2003, v. 28, n. 1, p. 154, doi. 10.1287/moor.28.1.154.14259
- By:
- Publication type:
- Article
STATIONARY STRATEGIES FOR RECURSIVE GAMES.
- Published in:
- Mathematics of Operations Research, 1997, v. 22, n. 2, p. 494, doi. 10.1287/moor.22.2.494
- By:
- Publication type:
- Article
LAGUERRE TRANSFORM.
- Published in:
- Mathematics of Operations Research, 1984, v. 9, n. 4, p. 511
- Publication type:
- Article
OPTIMAL INSPECTION POLICY IN SEQUENTIAL SCREENING.
- Published in:
- Management Science, 1991, v. 37, n. 8, p. 1058, doi. 10.1287/mnsc.37.8.1058
- By:
- Publication type:
- Article
REDUCED SYSTEM ALGORITHMS FOR MARKOV CHAINS.
- Published in:
- Management Science, 1988, v. 34, n. 10, p. 1202, doi. 10.1287/mnsc.34.10.1202
- By:
- Publication type:
- Article
ALGORITHMS FOR THE STATE PROBABILITIES IN A GENERAL CLASS OF SINGLE SERVER QUEUEING SYSTEMS WITH GROUP ARRIVALS.
- Published in:
- Management Science, 1981, v. 27, n. 10, p. 1178, doi. 10.1287/mnsc.27.10.1178
- By:
- Publication type:
- Article
NASH EQUILIBRIUM STRATEGIES FOR THE PROBLEM OF ARMAMENT RACE AND CONTROL.
- Published in:
- Management Science, 1975, v. 22, n. 1, p. 96, doi. 10.1287/mnsc.22.1.96
- By:
- Publication type:
- Article
Quadratic recursive towers of function fields over F<sub>2</sub>.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 5, p. 665, doi. 10.3906/mat-1411-42
- By:
- Publication type:
- Article
On a tower of Garcia and Stichtenoth.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 3, p. 384, doi. 10.3906/mat-1310-52
- By:
- Publication type:
- Article
Bibliography.
- Published in:
- 2020
- By:
- Publication type:
- Bibliography
Chapter Two α-c.a. functions.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 206, p. 23
- By:
- Publication type:
- Article
Chapter One Introduction.
- Published in:
- Princeton Annals of Mathematics Studies, 2020, n. 206, p. 1
- By:
- Publication type:
- Article
A Nonlinear Block-Oriented Model for Wind Tunnel System.
- Published in:
- Information Technology & Control, 2017, v. 46, n. 3, p. 403, doi. 10.5755/j01.itc.46.3.14457
- By:
- Publication type:
- Article
q-Binomials and related symmetric unimodal polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 2, p. 262, doi. 10.1080/10236198.2019.1572125
- By:
- Publication type:
- Article
Analysing Multiple QoS Attributes in Parallel Design Patterns-Based Applications.
- Published in:
- International Journal of Parallel Programming, 2018, v. 46, n. 1, p. 81, doi. 10.1007/s10766-016-0476-8
- By:
- Publication type:
- Article
An isomorphism between the convolution product and the componentwise sum connected to the D’Arcais numbers and the Ramanujan tau function.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 3, p. 1, doi. 10.1007/s40993-018-0122-1
- By:
- Publication type:
- Article
Continuous-Time Markov Decision Processes with Unbounded Transition and Discounted-Reward Rates.
- Published in:
- Stochastic Analysis & Applications, 2008, v. 26, n. 2, p. 209, doi. 10.1080/07362990701856956
- By:
- Publication type:
- Article